Research Repository

Bounds for the r-weighted Gini mean difference of an empirical distribution

Cerone, Pietro and Dragomir, Sever S (2009) Bounds for the r-weighted Gini mean difference of an empirical distribution. Mathematical and Computer Modelling, 49 (1-2). pp. 180-188. ISSN 0895-7177

Full text for this resource is not available from the Research Repository.

Abstract

Various bounds for the r-weighted Gini mean difference of an empirical distribution are established.

Item Type: Article
Uncontrolled Keywords: ResPubID17445. Gini mean difference, r-weighted gini mean differences, empirical distributions
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 16 Oct 2011 23:34
Last Modified: 16 Oct 2011 23:34
URI: http://vuir.vu.edu.au/id/eprint/4216
DOI: 10.1016/j.mcm.2008.02.010
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar